# SDR A6WA2018110546131

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 34,251 hours, 33,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Extrnl Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FWD AND INDB AFT SCREW HOLES FOR EXTERNAL RECEPTACLE CRACKED.    REMOVED AND REPLACED THE EXTERNAL POWER RECEPTACLE SUPPORT BRACKET IAW SRM 51-42-21, AND SRM 51-42-06
